# SDR ASOA201217119

- Difficulty date: December 17, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 17,985 hours, 11,689 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Part serial: 04435098
- Condition: Smoke
- Location: Galley
- Part time: 19,979 hours, 12,755 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED, CREW REPORTED SMOKE IN CABIN, STRONGEST IN GALLEY AREA. CONTRACT MX INSPECTED GALLEY AREA AND FOUND COFFEMAKERS TO BE THE CAUSE OF THE SMOKE.  R & R THE INBD COFFEEMAKER ASSY WITH OPS CHECKED SUCCESSFUL.
